Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

How to control high BP? - Online Doctor Chats

Date : 26-Mar-2014
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
User:This is XXXX..
Doctor:welcome back
User:Actually my Mom is suffering from high B.P
User:160 / 90
User:since She is having sm medicine for B.P
User:her toes are getting havier..
Doctor:You mean, her toes are swollen after taking the blood pressure medicine?
User:Im nt it an effct of B.P medicine?
User:bt it's hapenning for last 2-3 days..
Doctor:It is a common side-effect of some of the BP medicines
Doctor:How old is your mother
User:around 53
Doctor:and since how many days is she taking these medicines?
User:7-10 days..
Doctor:then it is expected
Doctor:don't worry
Doctor:where do you live?
Doctor:Okay, some of the BP medicines do cause some swelling of the feet
Doctor:if it gets worse, then please consult your treating doctor
Doctor:he may change the medicine
Doctor:But it is not XXXXXXX
User:I thought may be it is an effct of Blood sugar..
Doctor:I don't think so
User:that's why worrieng..
Doctor:is there anything else I can assist you with?
User:No thanx..
Doctor:you are welcome
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor